Lumpy fillers under my eyes. Please help, I'm so anxious (Photo)

I has fillers injected under my eyes for dark hollows approx.5 days ago..post procedure they were bruised but looked great now they just look lumpy and I look even more tired ...my doctor told me to wait another 10 days. Im just so anxious what are the chances I won't need it dissolved and my eyes will get better?

Doctor Answers 1

Lumpy tear troughs

Good morning!

I understand your concern regarding the lumpiness, however, I agree with your injector that waiting here is the best medicine. I don't know what you had injected, but I assume it's HA. HA has properties that pull in water to the area which can create the swollen look that you have right now. 

Another thing you can do is gently smooth under your eyes with you finger and some vaseline. 

If it's still looking like this in another week or so- I'd return to your injector to see if they can smooth it out- worst case scenario they can inject some Hyelenex to melt it.

Hope this helps and Good Luck!


Evans Physician
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.